# SDR DALA13012356301

- Difficulty date: March 17, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 98,181 hours, 12,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MX VISIT, THE EMERGENCY EXIT SIGN AT ROW 41 WAS FOUND TO BE INOPERATIVE. MX RECONNECT AND SECURED THE SIGN ELECTRIC PLUG AND REPLACED LAMP.  SYS OPERATION WAS NORMAL.
